# SDR R61A2024031000107

- Difficulty date: February 20, 2024
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 39,052 hours, 26,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17006150004
- Condition: Cracked
- Location: Frm 17 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD FUSELAGE, CORROSION FOUND ON INTERCOSTAL AT FR 17, AT STR 21R. REPLACED SUPPORT AT FR 17, STR 21R WITH NEW PN: 170-06150-004 IAW EMBRAER SRM 51-41-02 AND 51-43-04.
